# SDR MASA200600945

- Difficulty date: March 28, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N515MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10117
- Aircraft time: 6,541 hours, 4,038 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Position Sensor
- Part number: 84898001
- Part serial: 292
- Condition: Malfunctioned
- Location: Stab
- Part time: 6,034 hours, 4,573 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 7012 CAE - STAB FAULT STATUS MSG.  MAINTENANCE REPLACED POSITION RESOLVER/SENSOR.
